# SDR CA140820004

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 25,711 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Condition: Cracked
- Location: Rudder
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS WAITING ON THE RAMP FOR WINDS TO DISIPATE WHEN A STRONG WIND SLAMMED THE RUDDER.  FLIGHT CREW DID NOT REALIZE THE EXTENT OF THE GUST AND AFTER THE WIND CALMED DOWN THE FLIGHT CONTINUED ON AS NORMAL. THE ACFT WAS INSPECTED BY MAINTENANCE LATER AND IT WAS FOUND THAT THE RUDDER HAD HAD GONE PAST FULL DEFLECTION AND BENT THE ELEVATOR AND CRACKED THE RUDDER BELLCRANK.  ALL DAMAGED PARTS WERE REPLACED OR REPAIRED. THE AREAS WERE LPI TO SEE IF THERE WAS ANY ADDITIONAL DAMAGE AND THE ACFT WAS RELEASED TO SERVICE.
